# SDR SWIA202082051848

- Difficulty date: June 26, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ROLL PIN BACKED OUT WITH CORRESPONDING DAMAGE TO FUSELAGE SIDE DOOR HINGE.   REMOVED AND REPLACED FUSELAGE SIDE PAX DOOR HINGE IAW SRM AND DWG.
